# SDR AALA201607229003

- Difficulty date: July 21, 2016
- Submitted: July 22, 2016
- Operation: Air carrier
- Aircraft: N815AW
- Make and model: Airbus A319-132
- Aircraft serial: 1323
- Aircraft time: 53,489 hours, 22,609 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Pressure Switch
- Part number: HTE690001
- Condition: Faulted
- Location: Fuel System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FUEL AUTO FEED FAULT AFTER GEAR RETRACTION ON TAKEOFF.  REPLACED FUEL PRESSURE SWITCH 39QA AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 28-21-15-400-001-A.
